# SDR R61A201702090179

- Difficulty date: February 9, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 6,529 hours, 4,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, MAINTENANCE FOUND RIGHT NR 1 EMERGENCY LIGHT STRIP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
